Cholestatic hepatitis caused by acute gold potassium cyanide poisoning.
Аннотация
INTRODUCTION
Poisoning after oral ingestion of gold potassium cyanide is rarely reported. A case of suicidal ingestion of gold potassium cyanide (potassium dicyanoaurate; CAS# 13967-50-5) is described.
CASE REPORT: A 27-year-old man attempted suicide by ingesting 5 mL gold potassium cyanide solution. He developed vomiting, hyperamylasemia, and hepatic dysfunction. Cyanide poisoning was not detected but acute gold toxicity was noted. Pathologic findings of the liver showed centrilobular cholestasis with eosinophilic degeneration. The whole blood and serum gold were 4361 and 6011 microg/L, respectively, and the 24-hour urine gold was 429 microg/d in samples obtained on day 4.
CONCLUSION
Gold-induced hepatotoxicity has been seen infrequently in patients receiving gold therapy. Reported agents include sodium aurothiomalate, sodium aurothiopropranol sulfonate, aurothioglucose, aurothiopolypeptide (Auro-detoxin), auric sulfide, and gold thiosulfate, our report adds gold potassium cyanide.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.